# SDR J7SA201904025001

- Difficulty date: March 5, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N528FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20125
- Aircraft time: 12,345 hours, 7,574 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO AN AMBER NOSE GEAR DOOR CAS AFTER TAKEOFF AND GEAR RETRACTION. AIRCRAFT LANDED WITHOUT INCIDNET. NLG DOOR HINGE BRACKET FOUND BROKEN.REMOVED AND REPLACED NLG BRACKET WITH BRACKET   REMOVED AND REPLACED NLG HINGE ASSEMBLY WITH "NEW" NLG HINGE ASSEMBLY.  ALL WORK DONE IAW AMM 32-22-01.  OPERATIONAL CHECK GOOD.
